# SDR 99ZZZX3104

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N480ER
- Make and model: Cessna 172R
- Aircraft serial: 17280624
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 053100649
- Condition: Misdrilled
- Location: Rudder
- Part time: 739 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LOWER RUDDER HINGE ON THE REAR VERTICAL SPAR IS A LAMINATE OF THE BRACKET AND TWO PLATES ABOUT .1250 INCH THICK EACH.  THE HOLES THROUGH ALL THREE PIECES SHOULD BE FOR NR 4 RIVETS.  THE HOLES IN THE BRACKET, HOWEVER, APPEAR TO BE NR 5 HOLES.
